# SDR DALA13071130936

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 64,542 hours, 48,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE SEAT MOUNTED EMERGENCY LIGHT AT 22DE INOPERATIVE. REPLACED HARNESS AT 22DE IAW AMM 33-52 AND OPERATION THEN CHECKED GOOD.
